# SDR UIEA2021022200398

- Difficulty date: February 18, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 82,447 hours, 18,423 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 3057661
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU NO LIGHT OFF.  REMOVED AND REPLACED APU IGNITER PLUG IAW AMM 49-41-02.  OPS CHECK GOOD AT THIS TIME.
